Open Access
2013 Some Almost Generalized ( ψ , ϕ ) -Contractions in G -Metric Spaces
Hassen Aydi, Sana Hadj Amor, Erdal Karapinar
Abstr. Appl. Anal. 2013(SI09): 1-11 (2013). DOI: 10.1155/2013/165420


In this paper, we introduce some almost generalized ( ψ , ϕ ) -contractions in the setting of G -metric spaces. We prove some fixed points results for such contractions. The presented theorems improve and extend some known results in the literature. An example is also presented.


Download Citation

Hassen Aydi. Sana Hadj Amor. Erdal Karapinar. "Some Almost Generalized ( ψ , ϕ ) -Contractions in G -Metric Spaces." Abstr. Appl. Anal. 2013 (SI09) 1 - 11, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.54053
MathSciNet: MR3121485
Digital Object Identifier: 10.1155/2013/165420

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI09 • 2013
Back to Top